Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Cauchy integral, Calderón commutators, and conjugations of singular integrals in $ {\bf R}\sp n$


Author: Margaret A. M. Murray
Journal: Trans. Amer. Math. Soc. 289 (1985), 497-518
MSC: Primary 42B20; Secondary 47B38, 47G05
DOI: https://doi.org/10.1090/S0002-9947-1985-0784001-6
MathSciNet review: 784001
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the Cauchy integral and Hilbert transform for Lipschitz domains in the Clifford algebra based on $ {R^n}$. The Hilbert transform is shown to be the generating function for the Calderón commutators in $ {R^n}$. We make use of an intrinsic characterization of these commutators to obtain $ {L^2}$ estimates. These estimates are used to show the analyticity of the Hilbert transform and of the conjugation of singular integral operators by bi-Lipschitz changes of variable in $ {R^n}$.


References [Enhancements On Off] (What's this?)

  • [1] F. Brackx, R. Delanghe and F. Sommen, Clifford analysis, Pitman, London, 1983. MR 697564 (85j:30103)
  • [2] A. P. Calderón, Cauchy integrals on Lipschitz curves and related operators, Proc. Nat. Acad. Sci. U.S.A. 74 (1977), 1324-1327. MR 0466568 (57:6445)
  • [3] -, Commutators, singular integrals on Lipschitz curves and applications, Proc. of the ICM, vol. 1, (Helsinki, 1978), Acad. Sci. Fenn., Helsinki, 1980, pp. 84-96. MR 562599 (82f:42016)
  • [4] R. R. Coifman, A. McIntosh and Y.Meyer, L'integrale de Cauchy définit un opérateur borné sur $ {L^2}$ pour les courbes Lipschitziennes, Ann. of Math. (2) 116 (1982), 361-387. MR 672839 (84m:42027)
  • [5] R. R. Coifman, Y. Meyer and E. M. Stein, Un nouvel éspace fonctionnel adapté à l'étude des opérateurs définis par des intégrales singulières, Harmonic Analysis (Proc. Cortona, 1982), Lecture Notes in Math., vol. 992, Springer-Verlag, Berlin and New York, 1983. MR 729344 (85j:42032)
  • [6] -, Some new functions spaces and their applications to harmonic analysis, J. Funct. Anal. (to appear).
  • [7] G. B. Folland, ntroduction to partial differential equations, Princeton Univ. Press, Princeton, N. J., 1976. MR 0599578 (58:29031)
  • [8] R. P. Gilbert and J.L. Buchanan, First-order elliptic systems: A function-theoretic approach., Academic Press, New York, 1983. MR 715259 (85d:35035)
  • [9] C. B. Morrey, Jr. and L. Nirenberg, On the analyticity of the solution of linear elliptic systems of partial differential equations, Comm. Pure. Appl. Math. 10 (1957), 271-290. MR 0089334 (19:654b)
  • [10] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 0290095 (44:7280)
  • [11] E. M. Stein and Guido Weiss, Introduction to Fourier analysis on Euclidean space, Princeton Univ. Press, Princeton, N.J., 1971. MR 0304972 (46:4102)
  • [12] G. C. Verchota, Layer potentials and boundary value problems for Laplace's equation in Lipschitz domains, Ph. D. Thesis, University of Minnesota, 1982.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B20, 47B38, 47G05

Retrieve articles in all journals with MSC: 42B20, 47B38, 47G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0784001-6
Keywords: Commutators with singular integrals in $ {R^n}$, Cauchy integrals in $ {R^n}$, conjugation of singular integrals by changes of variable
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society